# SDR UPS96420354

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FORWARD CARGO COMP:  FOUND TWO CRACKS IN TOP FLANGE FROM FRAME STA 500 LT ABOVE STR 38.  REPAIRED FRAME IAW SRM 53-10-04, FIG 57.
